# SDR SWAA2017033012850

- Difficulty date: March 5, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 42,190 hours, 24,806 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CREASE BEAM CORRODED BETWEEN BS 947 TO BS 987, ON UPPER AND LOWER SIDE OF T-CAP.  R&R CREASE BEAM IAW DWG.
